MAUDE Adverse Event Report: ACCLARO CORPORATION ULTRACLEAR; FRACTION MID-IR LASER

ACCLARO CORPORATION ULTRACLEAR; FRACTION MID-IR LASER
Model Number AS-BM-00055
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Radiation Burn (1755)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An 80-year-old patient was treated using the ultraclear system on the legs.The treatment was superficial and produced significantly more tissue damage than expected by the doctor.Both legs had poor healing on the lower leg.Investigation revealed the patient had inflammation in both legs prior to treatment.Ultraclear treatment on the legs takes more time to heal than other areas of the body in the best conditions.The patients pre-existing inflammation should never have been treated with the ultraclear especially at the patient's advanced age.This was an inappropriate candidate for this treatment.

Brand Name
ULTRACLEAR
Common Device Name
FRACTION MID-IR LASER
Manufacturer (Section D)
ACCLARO CORPORATION
333 george washington hwy
smithfield RI 02917
Manufacturer (Section G)
ACCLARO CORPORATION
333 george washington hwy
smithfield RI 02917
Manufacturer Contact
jose valerio
333 george washington hwy
smithfield, RI 02917
MDR Report Key22286706
Report Number3021550489-2025-00003
Device Sequence Number8467305
Product Code GEX
UDI-Device Identifier00850039149047
UDI-Public(01)00850039149047(11)231208
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210847
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS-BM-00055
Device Catalogue NumberAS-BM-00055
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale